RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 879–889 (Mi zvmmf5971)  

Limit properties of a linear optimal control problem

A. A. Levikov

Moscow

Full text: PDF file (892 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 64–73

Bibliographic databases:

UDC: 518:519.3:62-50
MSC: Primary 49M25; Secondary 49J15, 49K15
Received: 19.02.1975
Revised: 18.06.1976

Citation: A. A. Levikov, “Limit properties of a linear optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 879–889; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 64–73

Citation in format AMSBIB
\Bibitem{Lev77}
\by A.~A.~Levikov
\paper Limit properties of a linear optimal control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 879--889
\mathnet{http://mi.mathnet.ru/zvmmf5971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0458282}
\zmath{https://zbmath.org/?q=an:0362.49024}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 64--73
\crossref{https://doi.org/10.1016/0041-5553(77)90104-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5971
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p879

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020